en POLSKI
eISSN: 2084-9834
ISSN: 0034-6233
Reumatologia/Rheumatology
Current issue Archive Manuscripts accepted About the journal Supplements Editorial board Reviewers Abstracting and indexing Subscription Contact Instructions for authors Ethical standards and procedures
SCImago Journal & Country Rank


 
5/2007
vol. 45
 
Share:
Share:
more
 
 
abstract:

Case report
Psoriasis induction during anti-TNF treatment of ankylosing spondylitis

Małgorzata Socik-Pojawa
,
Anna Filipowicz-Sosnowska
,
Małgorzata Przygodzka

Reumatologia 2007; 45, 5: 299-303
Online publish date: 2007/10/31
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Anti-TNF therapy has been found to be a new effective therapeutic option for many autoimmune diseases, such as: rheumatoid arthritis, ankylosing spondylitis, Crohn’s disease, psoriatic arthritis and psoriasis. TNF inhibitors reduce the signs and symptoms of an active inflammatory disease and improve the quality of life. Anti-TNF therapy has been approved by the European League Against Rheumatism for the treatment of spondyloarthropathies. Of late, attention has focused on some new data about their skin adverse effects, such as infection, vasculitis, eczema, interstitial granulomatous dermatitis and discoid lupus. Among the most paradoxical skin reactions are the psoriasiform eruptions that have been described during anti-TNF treatment in patients with many autoimmune diseases, excluding psoriasis and psoriatic arthritis. We report a case of psoriasis in a 53-year-old patient with ankylosing spondylitis during etanercept therapy.
keywords:

tumor necrosis factor (TNF), psoriasis, ankylosing spondylitis, etanercept







Quick links
© 2022 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.